# SDR FDEA201012034579

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651631526
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION "T" CAP FLOORBEAM STA 328 LBL 50 - BL 0. CUTOUT DAMAGED SECTION SIZE 3" AT STA 328 AT LBL 10- LBL 13 IAW SRM 53-10-8, FIG 9.  FABRICATED FILLER FROM BAC 1505-100246-7075-T6 SIXE 3" AND 4 EA SPLICE ANGLES FROM 7075-O .071 SIZES 13" X 2.2500" (2 EA) AND 11" X 2.2500" (2 EA) IAW SRM 53-10-8, FIG 9.  HEAT TREATED TO 7075 -T6 IAW ENGINEERING REPORT 2-37153-801, REV A AND TREATED AND PRIMED AND INSTALLED REPAIR PARTS IAW SRM 53-10-8, FIG 9.
